# SDR AALA2009052400963

- Difficulty date: May 24, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT ZONE COACH CLASS EMERGENCY PATH LIGHTS ARE DIM.  REPLACED MODULE AND BATTERY PACK.
